Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 12 found articles
 
 
  Minimum residual Hermitian and skew-Hermitian splitting iteration method for non-Hermitian positive definite linear systems
 
 
Title: Minimum residual Hermitian and skew-Hermitian splitting iteration method for non-Hermitian positive definite linear systems
Author: Yang, Ai-Li
Cao, Yang
Wu, Yu-Jiang
Appeared in: BIT
Paging: Volume 59 (2018) nr. 1 pages 299-319
Year: 2018
Contents:
Publisher: Springer Netherlands, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands